MAUDE Adverse Event Report: ELEKTA INC MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA INC MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Model Number MOSAIQ
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has been completed.
 
Event or Problem Description
The customer reported that they had an issue with a patient who moved the couch due to gripping onto the ends.
 
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and the reported information.Mosaiq functioned as designed and intended and there was no mistreatment.Once the patient is positioned via the couch to within the geometry defined in mosaiq (which mosaiq does monitor), no other monitoring is available.Centers typically use immobilization devices and video monitoring to ensure that the patient does not move from their intended position.The ability to monitor actual patient movement is not a functionality of mosaiq.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA INC
100 mathilda place
5th floor
sunnyvale CA 94086
MDR Report Key8654227
Report Number2950347-2019-00008
Device Sequence Number2600815
Product Code IYE
UDI-Device Identifier00858164002220
UDI-Public(01)00858164002220(10)2.65.229
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K183034
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMOSAIQ
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/02/2019
Supplement Date Received by Manufacturer05/02/2019
Initial Report FDA Received Date05/30/2019
Supplement Report FDA Received Date09/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1